# SDR AALA202109081443

- Difficulty date: September 4, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 63,983 hours, 24,155 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 775D000001
- Part serial: 02842
- Condition: Uncontrollable
- Location: Cockpit Temp
- Part time: 45,057 hours, 21,330 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: COCKPIT TEMPERATURE UNCONTROLLABLE  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO DFW WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. REPLACED ZONE TEMPERATURE CONTROLLER PER AMM 21-63-34.
